# SDR CAL960396

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 946
- Part time: 27,165 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND 1.5 INCH CRACKS IN GUSSET PLATES AT LEFT AND RIGHT SIDES OF KEEL BEAM RIB AT STA 946.  THE GUSSET PLATES WERE REMOVED.  NEW GUSSET PLATES WERE FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-30-2, 51-10-4B, AND 51-30-5.  (X)
